Welcome to the Afibber’s Forum
Our 18th Year Online!
Moderated by: Shannon Dickson


Afibbers Home Afibbers Forum General Health Forum
Afib Resources Afib Database Vitamin Shop


Welcome! Log In Create A New Profile

Advanced

A bit embarrassed...

Posted by newyorker 
A bit embarrassed...
July 09, 2018 01:58PM
but don't know where else to ask.
I had an ablation almost 4 months ago with Dr. Natale. He is amazing. Ablation was amazing and I feel....amazing.smiling smiley
I am on Eliquis.
About 2 months after being on Eliquis, I noticed bright blood every bowel movement. Not a lot but enough to notice.
Its been over 2 months and its not going away. My bowel movements also changed.
I called doctor's office and they didn't feel like I should stop Eliquis.
I am starting to freak out a little bit and will schedule a colonoscopy this week.
Anybody had this experience with a blood thinner.
Re: A bit embarrassed...
July 09, 2018 03:30PM
You should have investigated this the very first time you saw blood. It is never normal to have blood in the stool. Since you say it's bright red that means it's quite likely hemorrhoids, but by all means get that colonoscopy scheduled ASAP.
Re: A bit embarrassed...
July 09, 2018 06:50PM
Red more than likely means hemorrhoids, but do get checked. Your GP can also do a CBC and fecal occult blood tests with a 24-hour turnaround in most cases (don’t go on a Friday).
Re: A bit embarrassed...
July 27, 2018 12:36AM
Hi, So, what did it end up being the cause with your situation?
Sorry, only registered users may post in this forum.

Click here to login